# SDR UIEA2014103100516

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 126621
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME EMER LIGHT LENS IS CRACKED.  REPLACED L1 DOOR MOUNTED EMER LIGHT LENS IAW AMM 33-51-03.
